# SDR DL72S953255

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Shattered
- Location: Cabin
- Component: PA6556705AR
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RIGHT FORWARD OVERING EXIT DOOR WINDOW OUTER PANE SHATTERED AND DEPARTED AIRCRAFT, LANDED DEN.  WINDOW WAS REPLACED.  REMAINS OF SHATTERED WINDOW ROUTED TO ENGINEERING FOR EVALUATION.
